MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Catalog Number 03P36-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a-1 patient identifier: complete sid is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect afp result generated on the architect i1000sr processing for a patient.The sample was repeated and a lower result was obtained.The customer does not have any information regarding the patient¿s diagnosis.The following data was provided: (b)(6) 2024 sid (b)(6) initial result = 294.14 ng/ml.(b)(6) 2024 sid (b)(6) rerun result = 5.93 ng/ml.There was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect afp result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates the reagent lot is performing as expected for this product.A review of the trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot 58588fn00 and complaint issue.The historical performance of the architect afp reagent lot 58588fn00 in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within the established limits which indicates that the lot is performing acceptably.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified for the architect afp reagent lot 58588fn00.

Brand Name
ARCHITECT AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19920734
Report Number3008344661-2024-00090
Device Sequence Number15265092
Product Code LOK
UDI-Device Identifier00380740081317
UDI-Public(01)00380740081317(17)240912(10)58588FN00
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2024
Device Catalogue Number03P36-25
Device Lot Number58588FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1SR REFURB-KOREA, 01L86-65, (B)(6); ARC I1SR REFURB-KOREA, 01L86-65, (B)(6)
Patient SexUnknown